# SDR 95ZZZX1512

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Condition: Corroded
- Location: Fs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON AND UNDER INTERNAL DOUBLER AT FS 380 TO FS 400 AT LONGERONS 35 LEFT TO 36.  CUT AND REMOVED SECTION OF INTERNAL DOUBLER.  REMOVED CORROSION AND TREATED AREA.  FABRICATED NEW SECTION OF INTERNAL DOUBLERS AND EXTERNAL DOUBLER.  INSTALLED IAW DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-7.
